MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 R; KNEE TIBIAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 R; KNEE TIBIAL COMPONENT CEMENTED
Model Number 02.12.T3I4R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16-aug-2021: lot 1905098: (b)(4) items manufactured and released on 20-nov-2019.Expiration date: 2024-nov-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional implants involved: gmk-sphere 02.12.0024r femoral component sphere cemented size 4+ r (k140826) lot.1905089 lot 1905089: (b)(4) items manufactured and released on 4-oct-2019.Expiration date: 2024-sept-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Gmk-sphere 02.12.0413crr tibial insert fixed sphere cr size 4/13 mm r (k181635) lot.185624 lot 185624: (b)(4) items manufactured and released on 16-oct-2018.Expiration date: 2023-sept-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
1 year and 5 months after the primary surgery the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all components and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE T3-I4 R
Common Device Name
KNEE TIBIAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12432335
Report Number3005180920-2021-00718
Device Sequence Number19660306
Product Code JWH
UDI-Device Identifier07630030827143
UDI-Public07630030827143
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/10/2024
Device Model Number02.12.T3I4R
Device Catalogue Number02.12.T3I4R
Device Lot Number1905098
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2021
Initial Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;